# SDR UIEA2018040900643

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,095 hours, 16,338 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Buss
- Condition: Malfunctioned
- Location: Ac
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS OFF EICAS MESSAGE DURING DECENT, QRH COMPLIED WITH.   FIM 24-20 F/T 801. OBSERVED FAULT, IDG HIGH RISE TEMP COMPLETED,  IDG SERVICING ON RT IAW MCC REQUEST IAW AMM 12-13-03.   NO CURRENT BUSS ISSUES NOTED.
